Doctor insights on:
Tetanus Shot Lump Armpit
Tender, swollen, red, lymph node under arm. Opposite arm then received flu shot in 2 days ago. Related?
Very unlikely...: ...That this is related. But this does need to get checked out asap, inflamed lymph nodes are no joke. ...Read more
A tender lump on my ribcage 3-4" below my armpit & 1-2" below/right of my right nipple. Had typhoid, hav, HBV vaccines this week. Swollen lymph nodes?
Tetanus shots hurt: Some shots hurt the arm more than others. Tetanus is known to be a bad one for pain. As long as you can move your arm and aren't in extreme pain it's probably okay. You need to be assessed immediately if not. Call your doctor if you aren't sure. ...Read moreSee 1 more doctor answer
Usually does: Since the shot is given into the muscle it will often hurt.The pain is similar to getting hit in that location, but should subside over the next day or two. ...Read more
Reaction to vaccine: Not unusual. As long as this gets better and disappears within a few days you should be fine. This is probably a lymph node enlarging in reaction to the vaccine stimulus, and doing its job appropriately. If it does not get better or seems worse then get to a doctor ASAP. ...Read moreSee 1 more doctor answer
Hi, thurs superficial cut on inner 4th left toe rusty metal. Area was infected antibiotics n cream. Sat, tetanus jab. Leg hurts. Suffer from anxiety.
Yes: Yes, the Hep B vaccine can cause a painful lymph node on the side the injection was administered. You can use Tylenol (acetaminophen) or Ibuprofen to help with the pain and swelling. If the lymph node does not get better within 7-10 days, or if it worsens, do see your Primary Care Provider. Hope this helps. -Dr Smith ...Read moreSee 1 more doctor answer
I got a flu shot & pneumonia shot on Wednesday. Onr of my arms is now red, hot, sore & puffy at injection site. The redness has grown to about 4x2.
Flu shot: Sorry to hear about your arm. You must have someone take you to the nearest Emergency facility as soon as possible. If you can, please let me know what lead to your pain and what was done to properly treat it. ...Read more
No: Large axillary nodes can be from many causes other than breast cancer. Infections, lymphoma, and breast cancer are a few causes. Large axillary ln should be examined by your doctor and if clinically suspicious for neoplasm they should be biopsied. Repeat mammography may or may not be needed. ...Read moreSee 3 more doctor answers
Swollen shiny red lump on left side forehead ?Origin. 24 hours later my left
parotid lymph node became hard, tender & pea sized. Area around lump starting to get itchy. Afebrile & asymptomatic.
Don't Squeeze: It sounds like you may have a furuncle (small boil). Your lymph nodes are probably reacting to the infection. Many patients make the mistake of squeezing boils. This may cause further injury to the skin and make things worse! apply a warm compress and be patient. Don't squeeze. ...Read more
Had PPV shot @ 10 am Thurs 12 weeks after Prevnar (pneumococcal vaccine) 13 at pharm. Arm is sore & swollen several inches below injection area. Going down. Ice or heat?
Comfort: Whatever feels better to you. I personally would encourage cool. ...Read more
I received the tdap booster 9 days ago. I developed a swollen tender lymph node in my neck. It's still swollen, firm, but not tender. What can I do?
? lymph node at elbow: Not likely a lymph node there. A picture is worth a etc. ...Read more
Got gardisol shot a week ago. There 's hard lump (size of blueberry) under injection area. Been there right after shot. Still sore. Should I get check?
Hematoma: This sounds like a small blood clot under the skin from slight bleeding at the injection site. Applying warm compresses intermittently helps break down the clot which is not the dangerous type. If a tender lump persists, it may require a small incision to remove it in which case you will have to consult a surgeon although this is usually not necessary. ...Read more
4 year old received Kinrix (Dtap/IPV) vaccine yesterday and has large bruise, mild swelling and hard knot at injection site - normal?
Not uncommon: These vaccines are injected into muscle which may knot up for several days after the injection.If the needle passes through a small vein during the injection it can bleed more than usual, producing the bruise. The swelling would be a response to both. It is not uncommon or considered an "allergic" response. ...Read more
4-yr-old got MMRV, DTaP & Polio vac 2 days ago. Now has band of red skin below shot sites that's hot to the touch. Feeling fine otherwise. Normal?
Local Reaction: The reaction is may be due the DTaP vaccine. A local reaction with readiness and swelling is common. A cold compress can help. This type of reaction usually occurs at the site of the injection. A reaction below the site may indicate a reaction to something else, perhaps a glove. ...Read moreSee 2 more doctor answers